# SDR UALA2011031601257

- Difficulty date: March 15, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,877 hours, 10,742 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 508
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED AT BS 508, RBL 89.   MAJOR REPAIR ACCOMPLISHED:  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM.  FABRICATED A NEW SEAT TRACK AND REPAIR SPLICES PER SRM AND INSTALLED ON NON ROUTINE.
